# SDR DALA2022111507381

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 89,065 hours, 40,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 2R. CORRECTIVE ACTION: DURING INSPECTION OF DOOR 2R ESCAPE SLIDE ARMED CONDITION INDICATOR FOUND DEBRIS ON RT SIDE. (PAPER) REMOVED AND OPS CHK'D 7 DIFFERENT TIMES AND WORKED NORMALLY. (2493727)
